Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Consistent tiredness, back ache, intermittent rash, night sweats, weight loss, throat pain. Tests show low vitamin D. Suggestions?

I have been feeling REALLY tired for a few months. My GP tested vitamin D and it is low. I have everything from a backache to a bright red rash that comes and goes, to night sweats , to weight loss , and I just generally feel like a truck ran me over. My throat hurts, but I don t have a cold. I have lipomas on my back that are causing severe pain when they used to not hurt unless you pushed them.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi !

Thank you for your query.

From what history you give it is very non specific to pin point anything but i can discuss the possibilities. First supplementation of vitamin D is essential with proper exposure to sunlight .

Second evaluation for tuberculosis or any kind of malignancy is required as you are having weight loss and night sweats.

I advise you to see a physician to get yourself completely evaluated .

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor